American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20D10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 43 found      Go to page: 1 2

[1] I. M. Isaacs and Geoffrey R. Robinson. Isomorphic subgroups of solvable groups. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Martin W. Liebeck and Aner Shalev. Power sets and soluble subgroups. Proc. Amer. Math. Soc. 142 (2014) 3757-3760.
Abstract, references, and article information   
View Article: PDF

[3] Martin W. Liebeck and Aner Shalev. Powers in finite groups and a criterion for solubility. Proc. Amer. Math. Soc. 141 (2013) 4179-4189.
Abstract, references, and article information   
View Article: PDF

[4] Wenbin Guo and Alexander N. Skiba. New criterions of existence and conjugacy of Hall subgroups of finite groups. Proc. Amer. Math. Soc. 139 (2011) 2327-2336. MR 2784797.
Abstract, references, and article information   
View Article: PDF

[5] Paul Flavell, Simon Guest and Robert Guralnick. Characterizations of the solvable radical. Proc. Amer. Math. Soc. 138 (2010) 1161-1170. MR 2578510.
Abstract, references, and article information   
View Article: PDF

[6] Andrea Lucchini and Attila Maróti. On the clique number of the generating graph of a finite group. Proc. Amer. Math. Soc. 137 (2009) 3207-3217. MR 2515391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] John D. Dixon and A. Rahnamai Barghi. Irreducible characters which are zero on only one conjugacy class. Proc. Amer. Math. Soc. 135 (2007) 41-45. MR 2280172.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] A. Ballester-Bolinches, R. Esteban-Romero and Derek J. S. Robinson. On finite minimal non-nilpotent groups. Proc. Amer. Math. Soc. 133 (2005) 3455-3462. MR 2163579.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Gülin Ercan. On finite groups admitting a special noncoprime action. Proc. Amer. Math. Soc. 133 (2005) 2543-2547. MR 2146197.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Huaquan Wei, Yanming Wang and Yangming Li. On $c$-supplemented maximal and minimal subgroups of Sylow subgroups of finite groups. Proc. Amer. Math. Soc. 132 (2004) 2197-2204. MR 2052394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] K. Auinger and B. Steinberg. On the extension problem for partial permutations. Proc. Amer. Math. Soc. 131 (2003) 2693-2703. MR 1974324.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Yangming Li and Yanming Wang. The influence of minimal subgroups on the structure of a finite group. Proc. Amer. Math. Soc. 131 (2003) 337-341. MR 1933321.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Ian Hawthorn. The existence and uniqueness of injectors for Fitting sets of solvable groups. Proc. Amer. Math. Soc. 126 (1998) 2229-2230. MR 1469409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] A. Ballester-Bolinches and Luis M. Ezquerro. Correction to: ``On the Deskins index complex of a maximal subgroup of a finite group'' [Proc.\ Amer.\ Math.\ Soc.\ {\bf 114} (1992), no.\ 2, 325--330; MR1088437 (92e:20009)] . Proc. Amer. Math. Soc. 123 (1995) 1631-1633. MR 1285972.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] A. Ballester-Bolinches and Luis M. Ezquerro. On the Deskins index complex of a maximal subgroup of a finite group . Proc. Amer. Math. Soc. 114 (1992) 325-330. MR 1088437.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Ben Brewster and Peter Hauck. Cover-avoidance and Frattini argument . Proc. Amer. Math. Soc. 113 (1991) 625-632. MR 1062828.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Pamela A. Ferguson. Prime factors of conjugacy classes of finite solvable groups . Proc. Amer. Math. Soc. 113 (1991) 319-323. MR 1049135.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] I. M. Isaacs. Hall subgroup normalizers and character correspondences in $M$-groups . Proc. Amer. Math. Soc. 109 (1990) 647-651. MR 1017004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] N. P. Mukherjee and Prabir Bhattacharya. On theta pairs for a maximal subgroup . Proc. Amer. Math. Soc. 109 (1990) 589-596. MR 1015683.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Hermann Heineken, John C. Lennox, A. G. R. Stewart and James Wiegold. Groups with cyclic derived factor-group . Proc. Amer. Math. Soc. 108 (1990) 567-568. MR 994778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Irene Zimmermann. On a theorem of Deskins . Proc. Amer. Math. Soc. 107 (1989) 895-899. MR 986654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] N. P. Mukherjee and Prabir Bhattacharya. The normal index of a maximal subgroup of a finite group . Proc. Amer. Math. Soc. 106 (1989) 25-32. MR 952319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Peter Sin and Wolfgang Willems. On induced projective indecomposable modules . Proc. Amer. Math. Soc. 105 (1989) 793-801. MR 938914.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Ben Brewster and Surinder Sehgal. The Frattini argument and $t$-groups . Proc. Amer. Math. Soc. 101 (1987) 239-245. MR 902535.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Peter Förster. Pull-backs for projectors in finite groups . Proc. Amer. Math. Soc. 94 (1985) 19-22. MR 781047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Alan E. Parks. A group-theoretic characterization of $M$-groups . Proc. Amer. Math. Soc. 94 (1985) 209-212. MR 784164.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Pamela A. Ferguson. Relative normal complements in finite groups . Proc. Amer. Math. Soc. 87 (1983) 38-40. MR 677226.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] C. R. B. Wright. On splitting in finite groups . Proc. Amer. Math. Soc. 72 (1978) 436-438. MR 509229.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Paul Venzke. Maximal subgroups of prime index in a finite solvable group . Proc. Amer. Math. Soc. 68 (1978) 140-142. MR 0476851.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Homer Bechtell. Inseparable finite solvable groups. II . Proc. Amer. Math. Soc. 64 (1977) 25-29. MR 0498835.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 43 found      Go to page: 1 2